# SDR ASAA11510856

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,335 hours, 4,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES.  EXTINGUISHES UPON RESET.  BITE OF NR 1 ZONE TEMP CONT SHOWS THIS PACK TCV FAULT.  RESET TEMP CONT.  NO FAULTS AT THIS TIME ON NR 1 OR NR 2 TEMP CONT.
